# SDR ASOA2015081613683

- Difficulty date: August 16, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 9 AT FS 847-1000 IS CORRODED IN MULIPLE AREAS.  EVALUATED SEAT RAIL AT RBL 9, FS 847-FS 1000 & FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT TRACK AT RBL9, FS 847-1000 IAW AMM 53-00-49-000-801, A07.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.  INSTALLED SEAT TRACK AT RBL9, FS 847-1000 IAW AMM 53-00-49-400-801 A07.
